| Catalog Number |
367981 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
Event or Problem Description
Material no.367981, batch no.9123804.It was reported that during use of the bd vacutainer® sst¿ blood collection tubes the tube experienced under filling during testing.The following information was provided by the initial reporter: during r&d testing in (b)(6), we observed tubes with a draw volume below our minimum specification.
Additional Manufacturer Narrative
Investigation: bd received samples from the customer facility for investigation.The samples were tested/evaluated and the customer's indicated failure mode for underfill with the incident lot was not observed as all product specifications were met.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.
Event or Problem Description
Material no.367981, batch no.9123804.It was reported that during use of the bd vacutainer® sst¿ blood collection tubes the tube experienced under filling during testing.The following information was provided by the initial reporter: during r&d testing in (b)(4), we observed tubes with a draw volume below our minimum specification.